CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Publications        
 
Volume 62 Number 6 (Dec 2010)

Looking for a printed back issue?
Page  
Contents
1201 
  Criteria for Very Ampleness of Rank Two Vector Bundles over Ruled Surfaces
Alzati, Alberto; Besana, Gian Mario
1228 
  Valuations for Matroid Polytope Subdivisions
Ardila, Federico; Fink, Alex; Rincón, Felipe
1246 
  Quantum Cohomology of Minuscule Homogeneous Spaces III. Semi-Simplicity and Consequences
Chaput, P. E.; Manivel, L.; Perrin, N.
1264 
  Holomorphic variations of minimal disks with boundary on a Lagrangian surface
Chen, Jingyi; Fraser, Ailana
1276 
  A Generalized Poisson Transform of an $L^{p}$-Function over the Shilov Boundary of the $n$-Dimensional Lie Ball
El Wassouli, Fouzia
1293 
  Canonical Toric Fano Threefolds
Kasprzyk, Alexander M.
1310 
  Iwahori--Hecke Algebras of $SL_2$ over $2$-Dimensional Local Fields
Lee, Kyu-Hwan
1325 
  On Some Explicit Constructions of Finsler Metrics with Scalar Flag Curvature
Mo, Xiaohuan; Yu, Changtao
1340 
  Holomorphie des opérateurs d'entrelacement normalisés à l'aide des paramètres d'Arthur
Mœglin, C.
1387 
  Homotopy Self-Equivalences of 4-manifolds with Free Fundamental Group
Pamuk, Mehmetcik
1404 
  Characterizations of Extremals for some Functionals on Convex Bodies
Saroglou, Christos
1419 
  BMO-Estimates for Maximal Operators via Approximations of the Identity with Non-Doubling Measures
Yang, Dachun; Yang, Dongyong

© Canadian Mathematical Society, 2016 : https://cms.math.ca/